# SDR DALA2024090808792

- Difficulty date: September 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 72,934 hours, 34,188 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: SB 53-1491 - S18 REAR FUSELAGE, FR68RH HORIZONTAL FLANGE FILLET RADIUS AT STR22RH - CRACK. ER/A 616556-14AD REV A REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. C/A: ER/A 616556-14AD REV A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 19,700 FC FROM SECTION I REPAIR EMBODIMENT . THEREAFTER, REPEAT SECTION II WITHIN EVERY 19,700 FLIGHT CYCLES. ASSOCIATED ER/A 00-616556 ADDED FOR AC 3268. (LP: 0537298)
